# SDR MALA010152

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: GJ21
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR NOT RETRACTING LIGHT ILLUMINATED AFTER TAKEOFF.  AFTER TO, ON GEAR RETRACTION THE RT MAIN RED (UNSAFE) GEAR INDICATION REMAINED ILLUMINATED AND THE RED GEAR HANDLE LIGHTS REMAINED ILLUMINATED.  UNDER THE DIRECTION OF MAINTENANCE CONTROL CYCLED GEAR 2 TIMES WITH THE SAME RESULTS DOWN 3 GREEN, NO RED, UP, RED ON RT MAIN GEAR.  GEAR CONTINUED NO DRAG WAS NOTED WITH THE GEAR SELECTED UP.  THE A/C FLEW STRAIGHT AND COORDINATED.  RETURNED TO MSP.  MAINTENANCE COULD NOT FIND FAULT, CLEANED AND LUBED RT GEAR UPLOCK AND RT DOOR UPLOCK.  REPLACED PCB GJ21 FOR PRECAUTION MEASURES CYCLED GEAR MULTIPLE TIMES NO DEFECTS NOTED.
